Connect
MJA
MJA

Very late stent thrombosis after discontinuation of clopidogrel therapy

Myles M Conroy and Stephen N C Bolsin
Med J Aust 2009; 190 (3): 163-164.
Published online: 2 February 2009

To the Editor: We read with great interest the case report by Barthwal and Herman,1 and agree with many of the points they raise. In-stent thrombosis after cessation of clopidogrel therapy in patients with drug-eluting stents (DES) is a significant problem in Australian medical practice, particularly in the perioperative period,2-4 as the case report by Barthwal and Herman confirms.1

  • Myles M Conroy
  • Stephen N C Bolsin

  • Department of Anaesthesia, Perioperative and Pain Medicine, The Geelong Hospital, Geelong, VIC.


Author

remove_circle_outline Delete Author
add_circle_outline Add Author

Comment
Do you have any competing interests to declare? *

I/we agree to assign copyright to the Medical Journal of Australia and agree to the Conditions of publication *
I/we agree to the Terms of use of the Medical Journal of Australia *
Email me when people comment on this article

Responses are now closed for this article.